# SDR UIEA2019092005549

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,459 hours, 12,467 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L RADAR SPIKED INTERMITTENTLY, APPROX LAST HALF OF FLIGHT. PERFORMED WEATHER RADAR SYSTEM OPERATIONAL TEST, COULD NOT DUPLICATE FAULT. NO FAULTS NOTED ON (L) SYSTEM AT THIS TIME. MCC NOTIFIED.
